# SDR DALA2025050903627

- Difficulty date: May 8, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N862DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31972
- Aircraft time: 27,792 hours, 10,721 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0955885) CORROSION ON FWD CARGO BAY SUBTHRESHOLD WEB AT BS 460+8 RBL 27 WL 156. REMOVED AND REPLACED FWD CARGO BAY SUBTHRESHOLD WEB AT BS 400+8 RBL 27 WL 156 IAW B737 SRM 51-40-02 AND BOEING DRAWING # 143A8330.
